MAUDE Adverse Event Report: ABBOTT MEDICAL (CVD-PLYMOUTH) FAST-CATH HEMOSTASIS INTRODUCER; Introducer, catheter

ABBOTT MEDICAL (CVD-PLYMOUTH) FAST-CATH HEMOSTASIS INTRODUCER; Introducer, catheter
Model Number 406137
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the sideport detached from the sheath.Another catheter was used to completed the procedure.Per-(b)(4).
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No nonconformance associated with the reported event were identified.Based on the information received, the cause of the reported sideport detachment remains unknown.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL (CVD-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL (CVD-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22162126
Report Number3005334138-2025-00319
Device Sequence Number8683278
Product Code DYB
UDI-Device Identifier05414734012751
UDI-Public(01)05414734012751(10)10053102(17)260930
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date09/30/2026
Device Model Number406137
Device Catalogue Number406137
Device Lot Number10053102
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/07/2025
Date Device Manufactured10/26/2023
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown